# SDR SIMA200925292

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 13,616 hours, 12,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A
- Part serial: 69712
- Condition: Discharged
- Location: Cabin
- Part time: 10,780 hours, 9,444 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE NUMBER 4 AFT EMERGENCY LIGHT WAS FOUND TO BE INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE NUMBER 4 AFT EMERGENCY LIGHT CHARGERS AND BATTERY IAW EMB AMM 33-50-04.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
